# SDR ASOA20130919374

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 29,866 hours, 16,751 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 14547670401
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND A CHAFE IN THE VENTRAL TANK.  MX BLENDED THE CHAFE AREA AND FOUND TO BE IN LIMITS.  PLACED A DOUBLER OVER THE AREA AFTER FABRICATING THE PART, ALLODINED AND PAINTED  IAW EC2810-01053.  PERFORMED LEAK CHECKS IAW EC 2810-01053.  NO LEAKS NOTED.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
